On the theory of normal weights on von Neumann algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1982), pp. 61-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_8_a6,
author = {N. V. Trunov},
title = {On the theory of normal weights on von {Neumann} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--70},
year = {1982},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_8_a6/}
}
N. V. Trunov. On the theory of normal weights on von Neumann algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1982), pp. 61-70. http://geodesic.mathdoc.fr/item/IVM_1982_8_a6/